# SDR COMA9810002

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame T-Section
- Part number: 12008896001
- Condition: Corroded
- Location: Fuselage
- Part time: 18,441 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION TASK 5310-131-01I REVEALED RIGHT MIDDLE T-SECTION AT FRAME 16 TO BE HEAVILY CORRODED.  REMOVED CORRODED T-SECTION AND INSTALLED SERVICABLE T-SECTION USING EMB120 SRM STANDARD PRACTICES.
